Euler-Poincaré index theory on Banach manifolds
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 2 (1975) no. 1, p. 89-106
@article{ASNSP_1975_4_2_1_89_0,
     author = {Tromba, A. J.},
     title = {Euler-Poincar\'e index theory on Banach manifolds},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 2},
     number = {1},
     year = {1975},
     pages = {89-106},
     zbl = {0315.58006},
     mrnumber = {385913},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1975_4_2_1_89_0}
}
Tromba, A. J. Euler-Poincaré index theory on Banach manifolds. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 2 (1975) no. 1, pp. 89-106. http://www.numdam.org/item/ASNSP_1975_4_2_1_89_0/

[1] K.D. Elworthy - A.J. Tromba, Differential structures and Fredholm maps on Banach manifolds, Proc. Symp. on Global Analysis, Berkeley, 1968. | Zbl 0206.52504

[2] K.D. Elworthy - A.J. Tromba, Degree iheory on Banach manifolds, Proc. Symp. on Pure Math., 18; Amer. Math. Soc., Providence, R.I., 1970. | Zbl 0234.58002

[3] J Milnor, Topology from the Differentiable Viewpoint, Univ. of Virginia Press, Charlottesville, Va., 1965. | MR 226651 | Zbl 0136.20402

[4] R. Palais, Morse theory on Hilbert manifolds, Topology, 2 (1963), pp. 299-340. | MR 158410 | Zbl 0122.10702

[5] R. Palais, Lectures on the differential topology of infinite dimensional manifolds, Notes, Brandeis University, Waltham, Mass., 1964-65.

[6] R. Palais, On the homotopy of certain groups of operators, Topology, 3 (1965), pp. 271-279. | MR 175130 | Zbl 0161.34501

[7] S. Smale, An infinite dimensional version of Sard's theorem, Amer. J. Math., 87 (1965), pp. 861-866. | MR 185604 | Zbl 0143.35301

[8] S. Kobayashi - K. Nomizu, Foundations of Differential Geometry, Interscience. New York, 1963. | MR 152974 | Zbl 0119.37502